It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jim on January 18, 2000 at 19:48:43:

I am 32 and have rheamatoid arthritis, I take arava and celebrex. In the last 3 months I have lost 28 pounds with no changes in diet or activity. I am a thin person and this seems very alarming to me. Could this be from my rheaumatoid or from the arava? any info would be greatly appreciated. I have talked to my doctor and I got a boatload of extra bloodtests today so I will wait to see what turns up from those but I am curious if anyone could shed some light on possible causes.

Follow Ups

All times are GMT -7. The time now is 09:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!